I can't sleep. I have thyroid issue and axiety issue that I know. But no matter what I can't sleep. I do exercise, I try to make myself tired enough to get some sleep. I can't . I sleep for 2 or 3 hours a day maybe. As a result, my eyebrows pains all the time, I see things blurry and I am irritated almost all the time. My family don't understand that that and very scared of me. I want my sleep back. Do I need heavy dosage?
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hello, I can understand your problem and the concern . Please do consult a counsellor , definitely you will get someone to listen to you and understand your problem which itself clarifies and you will get relief. I wish you get resolved and live a happy life.
Kindly get yourself evaluated by a psychiatrist for cause of insomnia and its appropriate management. Your anxiety may be because of insomnia or insomnia may be due to underlying anxiety, there may be medical causes for both. You can benefit by short term medication use but it must be supervised by a professional. Also practice sleep hygiene. Its not clear why your family is scared of you, it may be that you have other issues too which you haven't mentioned or are aware of but need attention. Kindly consult a psychiatrist soon. Good luck.
You seem to have depressive symptoms. This could be due to your thyroid problem. Are you taking any medicines for your thyroid problem and how has been your most recent thyroid function tests? I would suggest you consult a psychiatrist for management of anxiety and irritability
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.